MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK; HIP COMPONENT
Model Number 26012802
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the femoral head disengaged from the bipolar head unexpectedly.Non-revised products: product id: pha00232, profemur® z femoral stem s 1 cement less/ lot number: 1897645/ qty.1.
 
Additional Manufacturer Narrative
Due to additional information received, it has been indicated that the patient had a fall in the bathroom and the head disengaged unexpectedly from the bipolar cup.This event was caused by the patient fall and the incident is not related to a device failure.Please void this report.
 
Event or Problem Description
Allegedly, the patient underwent bipolar hemiarthroplasty and used the above five implants on (b)(6) 2022.After the surgery, the patient slipped in the bathroom on (b)(6) 2022 and the femoral head disengaged from the bipolar head unexpectedly.The physician operated to replace the neck 8dg a/r (pha01232) with the neck 15dg a/r (pha01242) on (b)(6) 2022.The other four implants (cup, head, liner, stem) didn't have been replaced.

Brand Name
COCR FEMORAL HEAD 28MM SLT TAPER +0MM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14409502
Report Number3010536692-2022-00198
Device Sequence Number20212275
Product Code LPH
UDI-Device IdentifierM684260128021
UDI-PublicM684260128021
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K932222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26012802
Device Catalogue Number26012802
Device Lot Number1881487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown